# SDR AALA201712159044

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 11,214 hours, 5,369 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: ACC462F2038M
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT RETURNED TO MIA ON ACCOUNT OF A #2 ENGINE FUEL FILTER CLOG MESSAGE ON ECAM. EMERGENCY WAS DECLARED AND FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #2 ENGINE FUEL FILTER ELEMENT, ACCOMPLISED A SATISFACTORY OPERATIONAL CHECK PER 73-11-10.
